Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the differential simplicity of affine rings


Authors: S. C. Coutinho and D. Levcovitz
Journal: Proc. Amer. Math. Soc. 142 (2014), 1701-1704
MSC (2010): Primary 37F75, 13N15; Secondary 37J30, 32C38, 32S65
DOI: https://doi.org/10.1090/S0002-9939-2014-11652-2
Published electronically: February 17, 2014
MathSciNet review: 3168476
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every complex regular affine ring is differentially simple relative to a set with only two derivations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37F75, 13N15, 37J30, 32C38, 32S65

Retrieve articles in all journals with MSC (2010): 37F75, 13N15, 37J30, 32C38, 32S65


Additional Information

S. C. Coutinho
Affiliation: Departamento de Ciência da Computação, Instituto de Matemática, Universidade Federal do Rio de Janeiro, P.O. Box 68530, 21945-970 Rio de Janeiro, RJ, Brazil
Email: collier@dcc.ufrj.br

D. Levcovitz
Affiliation: Departamento de Matemática, USP-S. Carlos, 13560-970, São Carlos, SP, Brazil
Email: lev@icmc.usp.br

DOI: https://doi.org/10.1090/S0002-9939-2014-11652-2
Keywords: Differential ideal, differential simplicity, holomorphic foliation
Received by editor(s): December 12, 2011
Received by editor(s) in revised form: June 21, 2012
Published electronically: February 17, 2014
Additional Notes: The work of the first author was partially supported by a grant from CNPq.
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society